# SDR CA961009006

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2A3
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Detector Unit
- Part number: 655280915
- Condition: Intermittent
- Location: Nr 2 Eng Fire
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH MASTER CAUTION LIGHT AND #2 ENGINE OVERHEATING LIGHT ON. THE ENGINE OVERHEAT AND FIRE CHECKLIST WAS COMPLETED. SINGLE ENGINE APPROACH CARRIED OUT, NORMAL LANDING. REPLACED FIRE DETECTION UNIT.
